Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 609189, 9 pages
http://dx.doi.org/10.1155/2011/609189
Research Article

Monotone Positive Solutions for an Elastic Beam Equation with Nonlinear Boundary Conditions

Department of Applied Mathematics, Lanzhou University of Technology, Gansu, Lanzhou 730050, China

Received 19 April 2011; Accepted 2 August 2011

Academic Editor: Angelo Luongo

Copyright © 2011 Jian-Ping Sun and Xian-Qiang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-Ping Sun and Xian-Qiang Wang, “Monotone Positive Solutions for an Elastic Beam Equation with Nonlinear Boundary Conditions,” Mathematical Problems in Engineering, vol. 2011, Article ID 609189, 9 pages, 2011. https://doi.org/10.1155/2011/609189.